# SDR YENA2021100700659

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 75 hours, 17 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 2824, LAX-JFK. ENG #2 FIRE LOOP INTERMITTENT.   FIRE LOOP A REPLACED ENG#2 PYLON LOOP A (3WD2) DETECTOR IAW AMM 26-12-16.
